Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 139375, 7 pages
http://dx.doi.org/10.1155/2014/139375
Research Article

Chaos and Hopf Bifurcation Analysis of the Delayed Local Lengyel-Epstein System

1Department of Applied Mathematics, Kunming University of Science and Technology, Kunming, Yunnan 650500, China
2School of Computer Science, Beijing University of Post Telecommunication, Beijing 100876, China
3Department of Mathematics, Southeast University, Nanjing 210096, China
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 4 January 2014; Accepted 25 February 2014; Published 30 March 2014

Academic Editor: Wenwu Yu

Copyright © 2014 Qingsong Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Castets, E. Dulos, J. Boissonade, and P. de Kepper, “Experimental evidence of a sustained standing Turing-type nonequilibrium chemical pattern,” Physical Review Letters, vol. 64, no. 24, pp. 2953–2956, 1990. View at Publisher · View at Google Scholar · View at Scopus
  2. I. Lengyel and I. R. Epstein, “Modeling of turing structures in the chlorite-iodide-malonic acid-starch reaction system,” Science, vol. 251, no. 4994, pp. 650–652, 1991. View at Google Scholar · View at Scopus
  3. I. Lengyel and I. R. Epstein, “A chemical approach to designing Turing patterns in reaction-diffusion systems,” Proceedings of the National Academy of Sciences of the United States of America, vol. 89, no. 9, pp. 3977–3979, 1992. View at Google Scholar · View at Scopus
  4. F. Yi, J. Wei, and J. Shi, “Diffusion-driven instability and bifurcation in the Lengyel-Epstein system,” Nonlinear Analysis: Real World Applications, vol. 9, no. 3, pp. 1038–1051, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. J. S. Allen, An Introduction to Mathematical Biology, Prentice Hall, Upper Saddle River, NJ, USA, 2007.
  6. B. Balachandran, T. Katlmar-Nagy, and D. E. Gilsinn, Delay Differential Equations: Recent Advances and New Directions, Springer, New York, NY, USA, 2009. View at MathSciNet
  7. R. Bellman and K. L. Cooke, Differential-Difference Equations, Academic Press, New York, NY, USA, 1963. View at MathSciNet
  8. I. R. Epstein and J. A. Pojman, An Introduction to Nonlinear Chemical Dynamics, Oxford University Press, Oxford, UK, 1998.
  9. J. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 2nd edition, 1977. View at MathSciNet
  10. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1993. View at MathSciNet
  11. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, vol. 41 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, Mass, USA, 1981. View at MathSciNet
  12. J. D. Murray, Mathematical Biology. I, vol. 17 of Interdisciplinary Applied Mathematics, Springer, New York, NY, USA, 3rd edition, 2002. View at MathSciNet
  13. H. Akkocaoğlu, H. Merdan, and C. Çelik, “Hopf bifurcation analysis of a general non-linear differential equation with delay,” Journal of Computational and Applied Mathematics, vol. 237, no. 1, pp. 565–575, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Bélair and S. A. Campbell, “Stability and bifurcations of equilibria in a multiple-delayed differential equation,” SIAM Journal on Applied Mathematics, vol. 54, no. 5, pp. 1402–1424, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. L. Cooke and Z. Grossman, “Discrete delay, distributed delay and stability switches,” Journal of Mathematical Analysis and Applications, vol. 86, no. 2, pp. 592–627, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Çelik, “Hopf bifurcation of a ratio-dependent predator-prey system with time delay,” Chaos, Solitons & Fractals, vol. 42, no. 3, pp. 1474–1484, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Li and J. Wei, “Stability and Hopf bifurcation analysis of a prey-predator system with two delays,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 2606–2613, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. Li, S. Ruan, and J. Wei, “Stability and bifurcation in delay-differential equations with two delays,” Journal of Mathematical Analysis and Applications, vol. 236, no. 2, pp. 254–280, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Ruan and J. Wei, “On the zeros of transcendental functions with applications to stability of delay differential equations with two delays,” Dynamics of Continuous, Discrete & Impulsive Systems. A. Mathematical Analysis, vol. 10, no. 6, pp. 863–874, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X.-P. Yan and Y.-D. Chu, “Stability and bifurcation analysis for a delayed Lotka-Volterra predator-prey system,” Journal of Computational and Applied Mathematics, vol. 196, no. 1, pp. 198–210, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. Wei and S. Ruan, “Stability and bifurcation in a neural network model with two delays,” Physica D, vol. 130, no. 3-4, pp. 255–272, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Xiao, W. X. Zheng, and J. Cao, “Hopf bifurcation of an (n+1)-neuron BAM neural network model with delays,” IEEE Transactions on Neural Networks and Learning Systems, vol. 24, pp. 118–132, 2013. View at Google Scholar
  23. J. Cao and M. Xiao, “Stability and Hopf bifurcation in a simplified BAM neural network with two time delays,” IEEE Transactions on Neural Networks, vol. 18, no. 2, pp. 416–430, 2007. View at Publisher · View at Google Scholar · View at Scopus
  24. W. He and J. Cao, “Stability and bifurcation of a class of discrete-time neural networks,” Applied Mathematical Modelling, vol. 31, no. 10, pp. 2111–2122, 2007. View at Publisher · View at Google Scholar · View at Scopus
  25. J. Cao and Y. Wan, “Matrix measure strategies for stability and synchronization of inertial BAM neural network with time delays,” Neural Networks, vol. 53, pp. 165–172, 2014. View at Publisher · View at Google Scholar
  26. X. Yang, J. Cao, and Z. Yang, “Synchronization of coupled reaction-diffusion neural networks with time-varying delays via pinning-impulsive controller,” SIAM Journal on Control and Optimization, vol. 51, no. 5, pp. 3486–3510, 2013. View at Google Scholar
  27. C. Çelik and H. Merdan, “Hopf bifurcation analysis of a system of coupled delayed-differential equations,” Applied Mathematics and Computation, vol. 219, no. 12, pp. 6605–6617, 2013. View at Publisher · View at Google Scholar · View at MathSciNet